# SDR DALA2016111408783

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT LEFT FLOOR SUPPORT CHANNEL CORRODED AT LBL 3" AREAS BETWEEN BS 727F AND 747. MAINTENANCE FABRICATED NEW REPAIR CHANNEL SPLICE, LOCATED DRILLED, TREATED AND PRIMED AND INSTALLED NEW REPAIR CHANNEL SPLICE IAW SRM 53-00-53, ERA NR 492969-14MA, B737-800 AMM 51-21-41-370-802, AMM 51-21-41-370-804, AMM 51-21-91-620-802, PS 900-5-1 NR 4.
